Alert archive / California / Gale Warnings in 2010

Gale Warning 100, NWS Eureka, CA

February 25, 2010

NWS Eureka, CA issued this gale warning at Feb 25, 2010, 2:25 AM PST. It took effect at Feb 25, 2010, 4:00 PM PST. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 25, 2010, 2:25 AM PST (10:25 UTC)
In effect from
Feb 25, 2010, 4:00 PM PST
Expired
Feb 26, 2010, 6:00 AM PST
In force
14 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

039 
WHUS76 KEKA 251025
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
225 AM PST THU FEB 25 2010

PZZ450-455-470-475-251830-
/O.CON.KEKA.SC.Y.0014.000000T0000Z-100226T0000Z/
/O.UPG.KEKA.GL.A.0008.100226T0000Z-100226T1400Z/
/O.UPG.KEKA.SE.A.0005.100226T0000Z-100226T1400Z/
/O.NEW.KEKA.SE.W.0049.100226T0000Z-100226T1400Z/
/O.NEW.KEKA.GL.W.0100.100226T0000Z-100226T1400Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
225 AM PST THU FEB 25 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...
...GALE AND HAZARDOUS SEAS WARNING IN EFFECT FROM 4 PM THIS
AFTERNOON TO 6 AM PST FRIDAY... 

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 AM PST
FRIDAY. A HAZARDOUS SEAS WARNING HAS ALSO BEEN ISSUED. THIS
HAZARDOUS SEAS WARNING IS ALSO IN EFFECT FROM 4 PM THIS AFTERNOON
TO 6 AM PST FRIDAY.

SOUTHERLY WINDS WILL INCREASE TODAY. GALE FORCE GUSTS ARE LIKELY
BY LATE AFTERNOON...ESPECIALLY OVER THE OUTER WATERS. GALE FORCE
WINDS CAN BE EXPECTED IN ALL AREAS BY EVENING...AND PERSISTING
OVERNIGHT. WIND WAVES WILL ALSO BUILD RAPIDLY HAZARDOUS SEAS LATE
TODAY THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$
3 follow-up statements
316 
WHUS76 KEKA 251649
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
849 AM PST THU FEB 25 2010

PZZ450-455-470-475-260100-
/O.CON.KEKA.SC.Y.0014.000000T0000Z-100226T0000Z/
/O.CON.KEKA.GL.W.0100.100226T0000Z-100226T1400Z/
/O.CON.KEKA.SE.W.0049.100226T0000Z-100226T1400Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
849 AM PST THU FEB 25 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO
6 AM PST FRIDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 6 AM PST FRIDAY...

A GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 AM
PST FRIDAY. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 4 PM
THIS AFTERNOON TO 6 AM PST FRIDAY. A SMALL CRAFT ADVISORY REMAINS
IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. 

RAPIDLY DETERIORATING CONDITIONS ARE EXPECTED THIS AFTERNOON.
AFTER A BRIEF MORNING LULL...SOUTHERLY WINDS WILL INCREASE AND
WIND WAVES WILL BUILD RAPIDLY THIS AFTERNOON. GALE FORCE GUSTS ARE
LIKELY BY LATE AFTERNOON...ESPECIALLY OVER THE OUTER WATERS. GALE
FORCE WINDS CAN BE EXPECTED IN ALL AREAS BY EVENING...AND
PERSISTING OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$
931 
WHUS76 KEKA 252208
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
208 PM PST THU FEB 25 2010

PZZ450-455-470-475-261400-
/O.CON.KEKA.SC.Y.0014.000000T0000Z-100226T0000Z/
/O.CON.KEKA.GL.W.0100.100226T0000Z-100226T1400Z/
/O.CON.KEKA.SE.W.0049.100226T0000Z-100226T1400Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
208 PM PST THU FEB 25 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM PST FRIDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 6 AM PST
FRIDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 6 AM PST FRIDAY. A
HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 6 AM PST FRIDAY. A
SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON. 

RAPIDLY DETERIORATING CONDITIONS ARE EXPECTED THIS LATE AFTERNOON
AND EVENING. SOUTHERLY WINDS WILL CONTINUE TO INCREASE AND WIND
WAVES WILL BUILD RAPIDLY THIS LATE AFTERNOON AND EVENING. GALE
FORCE WINDS AND GUSTS CAN BE EXPECTED ACROSS ALL WATERS BY MID
EVENING...AND PERSISTING OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$
489 
WHUS76 KEKA 261145
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
345 AM PST FRI FEB 26 2010

PZZ450-455-262345-
/O.CAN.KEKA.GL.W.0100.000000T0000Z-100226T1400Z/
/O.NEW.KEKA.SC.Y.0015.100226T1145Z-100227T0000Z/
/O.CAN.KEKA.SE.W.0049.000000T0000Z-100226T1400Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
345 AM PST FRI FEB 26 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM PST THIS AFTERNOON...
...GALE WARNING IS CANCELLED...
...HAZARDOUS SEAS WARNING IS CANCELLED...

SMALL CRAFT WINDS WILL CONTINUE FROM THE SOUTH ACROSS THE NEAR
SHORE WATERS TODAY...WITH A FEW GALE FORCE GUSTS POSSIBLE THROUGH
MID MORNING. WINDS AND SEAS WILL GENERALLY DIMINISH THROUGH TODAY.
A LONG PERIOD WEST SWELL WILL MOVE INTO THE WATERS ON SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-475-261400-
/O.CON.KEKA.GL.W.0100.000000T0000Z-100226T1400Z/
/O.CON.KEKA.SE.W.0049.000000T0000Z-100226T1400Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
345 AM PST FRI FEB 26 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM PST EARLY THIS
MORNING...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 6 AM PST EARLY
THIS MORNING...

SOUTHERLY GALES WILL CONTINUE ACROSS THE OUTER WATERS UNTIL AFTER
SUNRISE THIS MORNING. BOTH WINDS AND SEAS WILL DIMINISH THROUGH
THE AFTERNOON. A BUILDING LONG PERIOD WEST SWELL WILL AFFECT THE
WATERS STARTING SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this gale warning went out at Feb 24, 9:35 PM PST, 4 hours 50 minutes earlier.

Area forecast discussion, Feb 24, 9:35 PM PST, 4 hours 50 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE EUREKA CA
935 PM PST WED FEB 24 2010

.SYNOPSIS...A FEW RAIN AND SNOW SHOWERS WILL CONTINUE OVERNIGHT. A
POTENT STORM WILL BRING HEAVY RAINS AND HIGH ELEVATION SNOW TO
NORTHWEST CALIFORNIA BEGINNING THURSDAY NIGHT.

&&

.UPDATE...SHOWER ACTIVITY HAS REGENERATED OVER THE COASTAL WATERS
AND ESPECIALLY ACROSS INTERIOR HUMBOLDT COUNTY OVER THE PAST COUPLE
OF HOURS. IDENTIFYING THE MECHANISM RESPONSIBLE FOR THE LIGHT
SHOWERS HAS PROVEN DIFFICULT AS NO WAVE IS APPARENT ON SATPIX BUT
CONVECTIVE NATURE OF PRECIP SUGGESTS MID LEVEL INSTABILITY AS
INDICATED ON THE 00Z MFR SOUNDING IS SOMEHOW RESPONSIBLE. THINK THE
TREND WILL BE FOR A DECREASING TREND IN PRECIP AFTER MIDNIGHT AS THE
AIRMASS SLOWLY STABILIZES IN ADVANCE OF THE NEXT SYSTEM. POPS/WX
WORDING ADJUSTED THIS EVENING IN THE GRIDS AND TEXT PRODUCTS
OTHERWISE EVERYTHING ELSE APPEARS FINE. BURGER

&&

.DISCUSSION...DEEP MOISTURE IN THE CENTRAL PACIFIC IS LINING UP TO
TAKE AIM ON NRN CA BEGINNING TOMORROW NIGHT. A DEVELOPING LOW PRESSURE
SYSTEM WILL MOVE ALONG 45N LATITUDE TOWARD THE BRITISH COLUMBIA COAST. AN
ASSOCIATED WARM FRONT WILL LIFT ACROSS NRN CA TOMORROW AFTERNOON
BRINGING A LITTLE LIGHT WARM ADVECTION RAIN TO THE AREA. THE
PARENT COLD FRONT ARRIVES AT A MUCH SLOWER PACE...SOMETIME EARLY
SATURDAY. MODELS HAVE STRUGGLED WITH JUST HOW THIS LOW WILL
TRANSLATE EAST. ALL MODELS AGREE ON A 980 MB LOW AROUND 45N 135W
EARLY FRI MORNING. FROM THIS POINT...MODELS FALL INTO TWO CAMPS.
EITHER A WEAKER SECONDARY LOW DEVELOPS FARTHER TO THE SOUTH...OFF
OF CAPE MENDOCINO AND MOVES ASHORE...OR THE MAIN LOW WEAKENS AND
PUSHES ASHORE IN OREGON. RIGHT NOW WE ARE SIDING WITH THE MORE
BROADBRUSH APPROACH OF THE GFS WITH THE MAIN LOW WEAKENING AND
DROPPING SOUTH. A SECONDARY CIRCULATION IS CERTAINLY
POSSIBLE...BUT ITS STILL A LITTLE EARLY TO PIN-POINT SUCH A
FEATURE. THE WIND FCST FOR FRI AND SAT WOULD HAVE TO UNDERGO A
CHANGE IF THE GFS DOES NOT PAN OUT...BUT OVERALL NOT MUCH OF THE
SENSIBLE WX WOULD CHANGE. REGARDLESS...HEAVY RAIN AND HIGH
ELEVATION SNOW IS ALMOST A CERTAINTY.

AS MENTIONED IN PREVIOUS DISCUSSIONS...PWATS ASSOCIATED WITH THIS
SYSTEM EXCEED AN INCH TRANSLATING TO WIDESPREAD 1-3 INCH AMOUNTS
WITH ORAGRAPHICALLY FAVORED LOCATIONS POSSIBLY SURPASSING 5
INCHES. SNOW LEVELS ARE OF GREATEST CONCERN AS YESTERDAYS SNOW HAS
PUT A WRINKLE ON AN OTHERWISE STRAIGHT FORWARD FCST. WITH SEVERAL
INCHES OF NEW SNOW AS LOW AS 2500 FT IN TRINITY CO...TEMPS WILL
STRUGGLE TO RECOVER. COPIOUS AMOUNTS OF WARM MOIST AIR WILL
OVER RUN THE REGION BEGINNING TOMORROW AFTERNOON AS A WARM FRONT
LIFTS NORTH. SOME OF THE SHELTERED VALLEYS MAY MISS OUT ON THE SOUTH WINDS
AND THUS NEVER REALLY WARM UP LEADING TO THE POTENTIAL FOR HEAVY
SNOW AS THE PRECIP INTENSIFIES BY EARLY FRI MORNING. FREE AIR SNOW
LEVELS WILL SKYROCKET TO AOA 5000 FT AS H85 TEMPS OF +3C ADVECT
IN. THERE VERY WELL MAY BE SNOW DOWN AROUND 2500 FT...THEN RAIN UP
TO 5000 FT BEFORE TURNING BACK TO SNOW BEFORE THE ATMOSPHERE COOLS
WITH THE UPPER TROUGH PASSAGE EARLY SAT MORNING. BECAUSE OF ALL
THESE UNCERTAINTIES...WE HAVE DECIDED TO ISSUE A WINTER STORM
WATCH ABOVE 2500 FT RUNNING FROM LATE THU NIGHT THROUGH EARLY SAT
MORNING.

SHOWERS WILL LINGER FOR MUCH OF THE DAY ON SAT AS THE PARENT UPPER
LOW SWINGS BY TO OUR NORTH. HIGH PRESSURE RETURNS BRIEFLY ON SUN...AHEAD
OF THE NEXT FRONT EXPECTED TO BRING MORE RAIN LATE MON OR TUE. JCA

&&

.MARINE...MODERATE SWELL OF 10 TO 12 FT AFFECTING THE WATERS THIS
AFTERNOON WILL CONTINUE TONIGHT AND START TO SUBSIDE THURSDAY.
HOWEVER...AS THE NEXT STORM SYSTEM APPROACHES...SOUTHERLY WINDS WILL
INCREASE THURSDAY...LIKELY REACHING GALE FORCE BY THURSDAY EVENING
AND CONTINUING THROUGH THE NIGHT.  WIND WAVES ARE ALSO EXPECTED TO
BUILD RAPIDLY...MAKING SEAS VERY HAZARDOUS. A GALE AND HAZARDOUS
SEAS WATCH ARE IN EFFECT ACCORDINGLY. STORM FORCE GUSTS MAY ALSO BE
POSSIBLE...MAINLY ACROSS THE NORTHERN OUTER WATERS. WINDS WILL
DIMINISH FRIDAY...MAINLY IN THE AFTERNOON. A LARGE WEST SWELL OF 16
TO 17 FEET IS STILL PROGGED TO REACH OUR WATERS SATURDAY INTO
SATURDAY NIGHT. HENRY

&&

.AVIATION...SCATTERED SHOWERS WITH MVFR CONDITIONS WILL DIMINISH
THIS EVENING WITH THE LOSS OF DAYTIME INSTABILITY. VFR CONDITIONS
ARE THEN EXPECTED TO PREVAIL...HOWEVER RESIDUAL MOISTURE FROM RECENT
RAIN WILL LIKELY RESULT IN AREAS OF FOG AND LOW STRATUS OVERNIGHT.
LOW VFR/MVFR CIGS AND SOUTHERLY WINDS WILL BE ON THE INCREASE FROM
THE WEST THURSDAY MORNING AS THE NEXT STORM SYSTEM APPROACHES THE
REGION. HENRY

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
GALE AND HAZ SEAS WATCHES THURSDAY AFTERNOON THROUGH THURSDAY
NIGHT ALL WATERS.

SCA ALL WATERS.

WINTER STORM WATCH ABOVE 2500 FT CAZ004.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Feb 24, 3:22 PM PST, 11 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
322 PM PST WED FEB 24 2010

CAZ001>003-076-252330-
REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR-
MENDOCINO INTERIOR-
322 PM PST WED FEB 24 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A STORM WILL BRING 1-3 INCHES OF RAIN AND THE POSSIBLY OF HEAVY
SNOW AT HIGHER ELEVATIONS TO THE AREA THURSDAY NIGHT THROUGH FRIDAY NIGHT.
PLEASE STAY TUNED TO THE LATEST FORECASTS FOR UPDATES ON THIS DEVELOPING
SITUATION.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ004-252330-
UPPER TRINITY RIVER-
322 PM PST WED FEB 24 2010

...WINTER STORM WATCH IN EFFECT FROM THURSDAY EVENING THROUGH LATE
FRIDAY NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A WINTER STORM WATCH IS CURRENTLY IN EFFECT. FOR FURTHER DETAILS PLEASE
REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 25, 2:25 AM PSTHazardous Seas WarningEKA28 hr
Feb 25, 3:00 PM PSTWinter Storm WarningEKA31 hr

Nearby

Gale Warnings in California, 2010Every gale warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.